# SDR SWAA2025070882301

- Difficulty date: June 16, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 167.<[01] REPAIRED VAPOR BARRIER UPPER ATTACH ANGLE AT BS 663 BETWEEN RBL 5 TO RBL 20 WL 167 PER SRM 57-10-10-2R-5 REPAIR 5.;[02] REPAIRED BS 663 UPPER ATTACH ANGLE AT RBL 10 WL 167 IAW SRM 57-10-10-2R-5 REPAIR 5;[03] REPAIRED VAPOR BARRIER UPPER ATTACH ANGLE AT BS 663 BETWEEN RBL 5 TO RBL 20 WL 167 PER SRM 57-10-10-2R-5 REPAIR 5.
